A choice of Sobolev spaces associated with ultraspherical expansions

  1. Jorge Juan Betancor Pérez
  2. Juan Carlos Fariña Gil
  3. Lourdes Rodríguez Mesa
  4. Ricardo Testoni
  5. José Luis Torrea Hernández
Journal:
Publicacions matematiques

ISSN: 0214-1493

Year of publication: 2010

Volume: 54

Issue: 1

Pages: 221-242

Type: Article

Export: RIS
DOI: 10.5565/publmat_54110_13 DIALNET GOOGLE SCHOLAR lock_openOpen access editor

Metrics

JCR (Journal Impact Factor)

  • Year 2010
  • Journal Impact Factor: 0.674
  • Best Quartile: Q2
  • Area: MATHEMATICS Quartile: Q2 Rank in area: 106/279 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2010
  • SJR Journal Impact: 0.733
  • Best Quartile: Q2
  • Area: Mathematics (miscellaneous) Quartile: Q2 Rank in area: 120/378